Why does my scalp feel burned after sweating for a few hours?
I have a whole lot of cell plasma leaking out and my hair gets crusty, I went through two rounds of antibiotics for it to clear up last time. The problem is for some reason the antibiotics increase my anxiety level to the point I have attacks almost hourly the last five days of treatment. I shower daily and make sure my hair air drys and have been putting cream on it. What could be causing this? It also happens in the top crease of my ears and the four glands at the base of my neck feel inflamed like a jelly bean under the skin. I have always thought I had a problem with body heat regulation and sweating but this is a newer issue for me.
I'm sorry to hear that this problem hasn't cleared up yet! It does sound like this might be a recurrent infection of the scalp. The crusty drainage that you describe would be consistent with that, as would the swollen glands at the base of your neck, which would be lymph nodes which are activated and trying to fight off the infection. You definitely should go back to see your primary care doctor about this issue right away. You may need another antibiotic to clear up the infection. If you had an unpleasant reaction to the last antibiotic that you were on, then you should mention this to your doctor, because they will be able to suggest a different antibiotic this time. It is also worth thinking a bit about why this problem keeps coming back. Sometimes, for example, recurrent scalp infections occur because of an underlying inflammatory condition of the scalp, such as seborrheic dermatitis, psoriasis, or an allergic reaction, which leads to skin breakdown and allows bacteria to invaded and set up the infection. Your primary care doctor will be able to help you think through this and determine if there is an underlying condition to treat.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.